A class of pseudo differential operators with multiple non-involutive characteristics
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 8 (1981) no. 4, p. 575-603
@article{ASNSP_1981_4_8_4_575_0,
     author = {Mascarello Rodino, Maria and Rodino, Luigi},
     title = {A class of pseudo differential operators with multiple non-involutive characteristics},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 8},
     number = {4},
     year = {1981},
     pages = {575-603},
     zbl = {0441.35069},
     mrnumber = {656001},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1981_4_8_4_575_0}
}
Mascarello Rodino, Maria; Rodino, Luigi. A class of pseudo differential operators with multiple non-involutive characteristics. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 8 (1981) no. 4, pp. 575-603. http://www.numdam.org/item/ASNSP_1981_4_8_4_575_0/

[1] L. Boutet De Monvel, Hypoelliptic operators with double characteristics and related pseudo differential operators, Comm. Pure Appl. Math., 27 (1974), pp. 585-639. | MR 370271 | Zbl 0294.35020

[2] L. Boutet De Monvel - A. Grigis - B. Helffer, Parametrixes d'opérateurs pseudo-différentiels à caractéristiques multiples, Astérisque, 34-35 (1976), pp. 93-121. | Numdam | MR 493005 | Zbl 0344.32009

[3] L. Boutet De Monvel - F. Trèves, On a class of pseudo differential operators with double characteristics, Invent. Math., 24 (1974), pp.1-34. | MR 353064 | Zbl 0281.35083

[4] Yu B. Egorov, Subelliptic operators, Uspekhi Mat. Nauk, 30 (1975), pp. 57-114; Russian Math. Surveys, 30 (1975), pp. 59-118. | MR 410473 | Zbl 0318.35075

[5] A. Gilioli - F. Trèves, An example in the solvability theory of linear PDE's Amer. J. Math., 96 (1974), pp. 367-385. | MR 355285 | Zbl 0308.35022

[6] V.V. Grušin, On a class of hypoelliptic operators, Mat. Sb., 83 (1970), pp. 456-473; Math. USSR-Sb., 12 (1970), pp. 458-476. | MR 279436 | Zbl 0252.35057

[7] R.C. Gunning - H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc. (1965), Englewood Cliffs. | MR 180696 | Zbl 0141.08601

[8] B. Helffer - L. Rodino, Elliptic pseudo differential operators degenerate on a symplectic submanifold, Bull. Amer. Math. Soc., 82 (1976), pp. 619-622. | MR 407435 | Zbl 0337.35020

[9] B. Helffer - L. Rodino, Opérateurs différentiels ordinaires intervenant dans l'étude de l'hypoellipticité, Boll. Un. Mat. Ital., 14-B (1977), pp. 491-522. | MR 460866 | Zbl 0358.58011

[10] L. Hörmander, Pseudo differential operators and nonelliptic boundary value problem, Ann. of Math., 83 (1966), pp. 129-209. | MR 233064 | Zbl 0132.07402

[11] L. Hörmander, Fourier integral operators, I, Acta Math., 121 (1971), pp. 79-183. | MR 388463 | Zbl 0212.46601

[12] Y.L. Luke, The special functions and their approximations, Academic Press (1969), New York and London. | Zbl 0193.01701

[13] M. Mascarello Rodino - L. Rodino, Two examples of pseudo differential operators with multiple characteristics, Boll. Un. Mat. Ital., 13-A (1976), pp. 391-398. | MR 440185 | Zbl 0343.35017

[14] A. Menikoff, Some examples of hypoelliptic partial differential equations, Math. Ann., 221 (1976), pp. 167-181. | MR 481452 | Zbl 0323.35019

[15] J. Nourrigat, Paramétrixes pour une classe d'opérateurs hypoelliptiques, Comm. Partial Diff. Equations, 3 (1978), pp. 407-441. | MR 473491 | Zbl 0382.35014

[16] C. Parenti - L. Rodino, Parametrices for a class of pseudo differential operators, I, II, Ann. Mat. Pura Appl., 125 (1980), pp.221-278. | MR 605210 | Zbl 0406.35066

[17] L. Rodino, Nonsolvability of a hygher order degenerate elliptic pseudo differential equation, Amer. J. Math., 102 (1980), pp. 1-12. | MR 556885 | Zbl 0405.35076

[18] Y. Sibuya, Global theory of a second order linear ordinary differential equation with a polynomial coefficient, North-Holland (1975), Amsterdam. | MR 486867 | Zbl 0322.34006

[19] J. Sjöstrand, Parametrices for pseudo differential operators with multiple characteristics, Ark. Mat., 12 (1974), pp. 85-130. | MR 352749 | Zbl 0317.35076

[20] E.C. Titchmarsh, The theory of functions, Oxford Press (1939), Oxford. | JFM 65.0302.01 | MR 197687

[21] F. Trèves, A new method of proof of the subelliptic estimates, Comm. Pure Appl. Math., 24 (1971), pp. 71-115. | MR 290201 | Zbl 0206.11401

[22] F.G. Tricomi, Funzioni speciali, Ed. Tirrenia (1965), Torino.

[23] K. Yamamoto, Parametrices for pseudo differential equations with double characteristics, Hokkaido Math. J., 5 (1976), pp. 280-301. | MR 417562 | Zbl 0342.35059

[24] B. Helffer - J. Nourrigat, Construction de paramétrixes pour une nouvelle classe d'opérateurs pseudodifférentiels, J. Differential Equations, 32 (1979), pp. 41-64. | MR 532762 | Zbl 0409.35020

[25] J. Nourrigat, Hypoellipticité et paramétrixes pour une classe d'opérateurs différentiels à caracteristiques multiples, Thèse d'état (1979).